2017
Том 69
№ 9

All Issues

Volume 33, № 6, 1981

Article (Ukrainian)

Ostap Stepanovich Parasiuk (on his sixtieth birthday)

Bogoliubov N. N., Fushchich V. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. – C 800-801

Article (Ukrainian)

Geometric properties of V. K. Dzyadyk's regions

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 723-727

Article (Ukrainian)

Some probability problems connected with prime numbers

Yezhov I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 728-735

Article (Ukrainian)

Asymptotic behavior of Lebesgue constants in trigonometric interpolation

Dzyadyk S. Yu., Dzyadyk V. K., Prypik A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 736-744

Article (Ukrainian)

Oscillation and asymptotic behavior of solutions of functional differential equations of first order

Ivanov A. F., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 745-751

Article (Ukrainian)

Solutions of functional equations in abstract Wiener spaces

Kadobyanskii R. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 752-756

Article (Ukrainian)

An approximation theorem of the Jackson type for functions of several variables

Konovalov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 757-764

Article (Ukrainian)

Spectra of operators increasing smoothness

Kotlyar B. D., Semirenko T. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 765-770

Article (Ukrainian)

Invariance principle for estimates of regression coefficients of a random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 771-778

Article (Ukrainian)

Discovery of periodic solutions of nonlinear first-order systems with distributed parameters

Khoma G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 779-786

Article (Ukrainian)

Collection of moment systems

Khrisanov S. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 787-792

Article (Ukrainian)

Integral equations in convolutions with variable coefficients

Cherskii Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 793-799

Article (Ukrainian)

Integration with respect to initial data, the Poincare integral invariant, and “Hamilton's” equations for diffusion processes

Dubko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 802-804

Article (Ukrainian)

Some relations for Nevanlinna characteristics of a meromorphic function of the zeroth kind

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 805-810

Article (Ukrainian)

Regular extensions of Hermitian and isometric operators

Kuzhel' A. V., Rudenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 810-814

Article (Ukrainian)

Asymptotic stability of equilibrium states for a dynamical system

Momot I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 815-820

Article (Ukrainian)

Existence of nonisomorphic locally compact topologiz ations of an Abelian group with identical sets of closed subgroups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 820-823

Article (Ukrainian)

Problem of the influence of retardation in equations with gyroscopic terms

Nosirov F. U.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 824-828

Article (Ukrainian)

Periodic solutions of systems of differential equations of first order with a parameter

Sobkovich R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 828-834

Article (Ukrainian)

A method for investigating the group properties of integrodifferential equations

Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 834-838

Article (Ukrainian)

Fixed points of analytic mappings of a Banach space

Khatskevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 838-841

Article (Ukrainian)

Quasianalyticity with respect to a second-order hyperbolic operator

Chernyavskii A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 841-846

Article (Ukrainian)

Maximal term and the central index of the power series expansion of a function analytic in a circle

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 846-848

Article (Ukrainian)

Two-sided Volterra-type integral inequalities with several independent variables

Kopach M. I., Shuvar B. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 848-853

Article (Ukrainian)

Index of volume 33 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 854-858